# SDR UALA2012061203235

- Difficulty date: June 12, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1300 S20-21l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1300 BETWEEN STR 20 AND 21L, SHEAR TIE CRACKED.  REMOVED CRACKED SHEAR TIE AND FABRICATED A NEW SHEAR TIE.
